# SDR 9603616740

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 3 ENGINE FAILED TO OBTAIN TAKEOFF POWER.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CHECKED INLET, EXHAUST, AND PS4 LINES TO CONTROL FOR SECURITY.  ALSO, CHECKED EVC FEEDBACK CABLE TO 3.0 BLEED AND RAN ENGINE AT TAKEOFF POWER, ALL PARAMETERS WERE NORMAL.
